Alert archive / New York / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 104, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 27, 2014, 3:56 PM EDT for Columbia County, Rensselaer County, New York; Berkshire County, Massachusetts. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2014, 3:56 PM EDT (19:56 UTC)
- Expired
- Jul 27, 2014, 5:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Berkshire County, MA, Columbia County, NY, Rensselaer County, NY
The radar
The Albany radar (KENX), 53 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 1:36 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jul 27, 1:36 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 136 PM EDT SUN JUL 27 2014 .SYNOPSIS... A WARM HUMID AIR MASS WILL LINGER OVER THE REGION INTO TONIGHT. LOW PRESSURE WILL ORGANIZE IN THE EASTERN GREAT LAKES TONIGHT AND TRACK NORTHEAST ACROSS NEW YORK. RAIN AND SCATTERED THUNDERSTORMS WILL OVERSPREAD THE REGION TONIGHT INTO MONDAY. THIS STORM WILL DEPART MONDAY NIGHT AND COOLER AIR WILL FILTER INTO THE REGION. MID WEEKS WEATHER WILL BE DOMINATED BY CANADIAN HIGH PRESSURE OVER THE GREAT PLAINS BUILDING SLOWLY EAST AND A LARGE DISTURBANCE ALOFT. && .NEAR TERM /THROUGH TONIGHT/... VERY FEW ADJUSTMENTS TO THE FORECAST NEEDED THROUGH THIS AFTERNOON EXCEPT TO LOWER RAIN PROBABILITIES IN SOME AREAS AND SOME MINOR ADJUSTMENTS TO SKY COVER AND TEMPERATURES. PARTLY TO MOSTLY CLOUDY ACROSS THE REGION EARLY THIS AFTERNOON WITH MORE SUNSHINE IN SOUTHERN AREAS. 12Z AREA SOUNDINGS SHOW RESPECTABLE INSTABILITY OVER THE ENTIRE REGION...BUT BASED ON TRENDS AND THE CONVECTION THAT EXITED OUR REGION THROUGH THE MORNING...NO REAL TRIGGER TO INITIATE NEW CONVECTION. ALSO...DRYING ALOFT...SEEN IN UPSTREAM SOUNDINGS PROBABLY ACTING TO CAP CONVECTION TO SOME DEGREE. STILL...SOME ISOLATED SHOWERS AND A RUMBLE OF THUNDER IN THE WESTERN MOHAWK VALLEY COULD STRENGTHEN AS WE APPROACH THE MAXIMUM HEATING LATER THIS AFTERNOON. THERE IS SOME BROAD CONVERGENCE SEEN IN THE SURFACE WIND FIELDS ACROSS THE REGION IN MESOSCALE ANALYSES BUT OLD CONVECTIVE OUTFLOWS FROM THE CONVECTION THIS MORNING ARE DIFFICULT TO DETECT. ANY THUNDERSTORM ACTIVITY SHOULD REMAIN ISOLATED TO SCATTERED AND BASED ON INSTABILITY...COULD REACH SEVERE LEVELS...SO THE SOUTHERN HALF OF THE FORECAST AREA REMAINS IN A SLIGHT RISK FOR SEVERE WEATHER. THE MORE ORGANIZED THUNDERSTORMS LOOK TO BE LATE TONIGHT AND TOMORROW MORNING... HIGHLIGHTED IN THE PREVIOUS DISCUSSION BELOW. A POTENT UPPER LEVEL LOW IS TRACKING THROUGH THE UPPER GREAT LAKES TODAY...AND WILL NOT IMPACT EASTERN NEW YORK AND WESTERN NEW ENGLAND UNTIL THE OVERNIGHT HOURS. FOR TONIGHT...THE UPPER DYNAMICS AND BETTER LOW LEVEL FORCING ASSOCIATED WITH THE ADVANCING COLD FRONT AND A WAVE OF LOW PRESSURE ALONG THE FRONT TRACK INTO THE AREA WITH THE SURFACE LOW EXPECTED TO PASS JUST SOUTH OF THE CAPITAL DISTRICT. HAVE INDICATED STRATIFORM RAIN WITH ISOLATED THUNDERSTORMS ACROSS THE NORTHERN TWO THIRDS OF FA WITH SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE SOUTHERN THIRD OF THE FA. COVERAGE OF SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH THE NIGHT ESPECIALLY BTWN 04Z AND 06Z. THE INSTABILITY SHOULD NOT BE AS EXTREME DUE TO LACK OF HEATING SUNDAY NIGHT AND COOLER TEMPERATURES. LOWS SUNDAY NIGHT ARE EXPECTED TO BE IN THE UPPER 50S TO UPPER 60S. && .SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/... ON THE LARGE SCALE 500HPA CUT OFF OVER QB...WITH FULL LATITUDE TROF IN PLACE. LAST AND MOST POWERFUL JET MAX/SHORT WV ROUNDS THE BASE OF THE TROF AND MVS INTO NY AND NEW ENG MON MRNG. IT INTERACTS WITH SFC CDFNT AND RATHER SIG CYCLOGENESIS ENSUES OVR FCA FOR LATE JULY. BEING SO CLOSE TO THE SFC LOW TRACK...THE SLIGHT MDL DIF IN TRACK HAVE SOME SIGNIFICANT SENSIBLE WX DIFFERENCES. AREAS NORTH OF TRACK WILL HAVE A MORE STEADY RAIN WITH EMBEDDED SCT HEAVIER SHRA AND MAYBE A TSTM...AREAS NR THE FRONT AND IN THE WM SECTOR WILL BE MUCH MORE CONVECTIVELY ACTIVE WITH TSTMS AS MDL CAPES IN THESE REGIONS ARE 1200-2000J/KG. ANY MID LEVEL DRYING OR BRIEF SUNSHINE WITH THESE POWERFUL DYNAMICS COULD EASILY RAMP UP INTENSITY OF RESPONSE. NAM...TRACK OF UCA-GFL-BTV THE MOST NORTHERN TRACK WHICH WOULD LEAVE MUCH OF FCA EXCEPT EXTREME NW IN WARM SECTOR...WARMER AND MORE CONVECTIVE. GEM---MOST SOUTHERN OF TRACKS MAINLY I95 CORRIDOR...WHICH WOULD BE WIDESPREAD RAIN WITH HEAVIER CONVECTIVE ELEMENTS CONFINED TO EXTREME SE FCA. GFS--MID POINT WITH SFC LOW TRACK ALONG I88 CORRIDOR...THEN NE FM ALB. THIS WOULD RESULT IN HEAVIEST RAINS THROUGH THE W MOHAWK VLY AND ADIRONDACKS...WITH SCT SHRA AND TSTMS MAINLY NR TRAILING CDFNT MON. THIS IS A TAD FURTHER N OF 12UTC ECMWF. MEANWHILE GEFS ENSEMBLE MEMBERS PRODUCE 0.8 TO 1.8 IN OF QPF BTWN 05UTC TNGT AND 00UTC TUE, SO...FCST THINKING WILL BE A TAD S OF GFS TRACK...WITH THE RAINS ALONG AND N OF I88 CORRIDOR AND MORE CONVECTIVE TO ITS SOUTH. MON EVNG SFC LOW LFTS NE IN MAINE...ALONG WITH 500HPA SHORT WV. RAINS END FROM SW TO NE...WITH CLEARING BY DAYBREAK TUE. IN THE WAKE OF THE DEPARTING SFC LOW SIG WIND GRADIENT PULLS UNSEASONABLY COOLER AIR INTO THE REGION AS SFC HIGH PRESSURE BUILDS INTO GRT PLAINS. TEMPS WILL BE 5 TO 10 DEG BLO NORMALS. FOR THE REST OF THE PERIOD LARGE 500HPA LOW IS CENTERED IN VICINITY OF JAMES BAY CANADA WITH TRAILING TROF OVER E NA. FCA IS LOCATED IN DRY SLOT TO ITS EAST FOR THE MOST PART. WE ARE ALSO IN THE LEFT ENTRANCE REGION TO THE 300HPA JET...AND AREAS OF SUBSIDENCE. OVER TIME THE SFC HIGH TO THE WEST ELONGATES FM GRT PLAINS TO THE EAST GULF COAST. FLOW BCMS WEAK AT SFC. ONLY ISSUE WILL BE DEGREE OF CLOUDINESS AND ISOLD TO SCT -SHRA PRIMARILY DIURNALLY DRIVEN AND OVER HIGHER TRRN...RELATED TO 500HPA SHORT WVS ROTATING AROUND CUTOFF AND PASSING ACROSS RGN. ON GFS THIS IMPACT IS MINIMAL TILL WED AFTN AND NIGHT WHEN A SHARP SHORT WV ROUNDS THE BASE OF THE TROF WITH INCG CLOUDS AND -SHRA. PVS ECMWF HAS THIS IMPACT MUCH MORE MUTED. HPC GUID KEEPS IT DRY DURING THIS PERIOD. BUT 500HPA TEMPS FALL TO -17C...AND BUT GIVEN THE JET DYNAMICS OVER FCA...ITS WORTH CARRYING SLIGHT CHC POPS IN AFTN/EVNG OVER HIGHER TRRN N & W OF ALB. && .LONG TERM /THURSDAY THROUGH SUNDAY/... THE WORD FOR THE EFP IS RETROGRADE. PERIOD BEGINS WITH THE 500HPA TROF STILL IN PLACE OVER E NA. GFS/ECMWF BRING YET ANOTHER SHORT WV AROUND BASE OF TROF LATE WED INTO THUR WITH INCR CLOUDS AND SCT -SHRA AGAIN N & W OF ALB. ITS MORE LIKE SUFFICIENT INSTAB TO TRIGGER A SLIGHT CHC N&W OF ALB OVER HIR TRRN WITH DIURNAL CYCLE. THURSDAY NIGHT INTO THE WEEKEND THE PATTERN BEGINS TO BREAK DOWN...AS THE CUTOFF LIFTS NE INTO QB...THE LAST PIECES OF ENERGY SHIFT THE TROF WEST...CREATE A CUT OFF...THAT RETROGRADES TO THE OHIO VLY OR MISS VLY DEPENDING ON THE MODEL. THE ONE ITEM OF CONSENSUS WILL BE THE RIDGING OF THE BERMUDA HIGH AT ALL LEVELS...WITH 500HPA RIDGE RETROGRADING TWRD THE COAST. WHILE THERE NOT MUCH SFC FLOW OR FEATURES DURING THIS PERIOD...BERMUDA HIGH RETROGRESSION RESULTS IN A S-SE FLOW ALOFT AND INCR MOISTURE...CLOUDS...TEMPS. OF NOTE ON GEFS PLUMES THERE'S A TENTH OR TWO OF QPF WED NT/THU ON A FEW MEMBERS AND 3 MEMBERS WITH SOME QPF LATE SUNDAY 8/3 INTO MON 8/4...OTHERWISE ITS FLAT LINED AFTN MON EVNG ON MOST MEMBERS. THE MAIN FEATURES OF THE PERIOD WILL BE A RETURN TO SEASONABLE LEVELS OF HUMIDITY AND TEMPERATURES...PARTLY CLOUDY SKYS...AND SCT MAINLY AFTN OR EVNG TSTMS BY LATE NEXT WEEKEND. WILL POPULATE WITH HPC. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... ISOLATED TO WIDELY SCATTERED SHRA/TSRA EXPECTED THIS AFTERNOON INTO THE EVENING AS A WEAK TROUGH MOVES THROUGH. DUE TO SPARSE COVERAGE...WILL ONLY MENTION VCSH IN THE TAFS. HOWEVER..A MORE WIDESPREAD AND ORGANIZED AREA OF RAIN WITH EMBEDDED THUNDERSTORMS SHOULD MOVE INTO THE REGION LATE TONIGHT INTO EARLY MONDAY MORNING...ASSOCIATED WITH A STRONG UPPER LEVEL DISTURBANCE AND RATHER INTENSE AREA OF LOW PRESSURE FOR THIS TIME OF YEAR. WILL MENTION PREVAILING RAIN AND MVFR WITH PROB30 FOR TSRA WITH IFR CONDITIONS. SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AS WELL...ALTHOUGH THIS IS LESS CERTAIN. THE AREA THAT COULD SEE GUSTY TSRA WOULD BE MAINLY SOUTH OF KALB...INCLUDING THE KPOU/KPSF TERMINALS. WILL REFINE FORECAST FURTHER WITH SUBSEQUENT SET OF TAFS. WINDS TODAY WILL BE SOUTH-SOUTHWEST AROUND 5-10 KT...BECOMING VARIABLE TONIGHT INTO MONDAY AROUND 5-10 KT. OUTLOOK... MONDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA. TUESDAY TO FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX. && .FIRE WEATHER... A WARM HUMID AIR MASS WILL LINGER OVER THE REGION INTO TONIGHT. LOW PRESSURE WILL ORGANIZE IN THE EASTERN GREAT LAKES TONIGHT AND TRACK NORTHEAST ACROSS NEW YORK. RAIN AND SCATTERED THUNDERSTORMS WILL OVERSPREAD THE REGION TONIGHT INTO MONDAY. THIS STORM WILL DEPART MONDAY NIGHT AND COOLER AIR WILL FILTER INTO THE REGION. RELATIVE HUMIDITY VALUES WILL RECOVER TO 55 TO 70 PERCENT THIS AFTERNOON...AND MONDAY AFTERNOON...INCREASING TO NEAR 100 PERCENT TONIGHT AND MONDAY NIGHT. WINDS WILL BE SOUTHWEST 10 TO 15 MPH TODAY...LIGHT SOUTH TONIGHT...BECOMING WEST TO NORTHWEST MONDAY AT 10 TO 20 MPH. && .HYDROLOGY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THIS MORNING. SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS EVENING...AND EVOLVE INTO A WIDESPREAD RAIN MONDAY WITH SCATTERED THUNDERSTORMS MAINLY SOUTH. TOTAL RAINFALL OF 1 TO 2 INCHES IS LIKELY THROUGH MONDAY...WITH LOCALLY HIGHER AMOUNTS IN THUNDERSTORMS. LOCALLY HEAVY RAINFALL MAY RESULT IN MINOR FLOODING OF URBAN AREAS...POOR DRAINAGE LOCATIONS AND LOW LYING AREAS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...SNYDER/NAS NEAR TERM...11/NAS SHORT TERM...SNYDER LONG TERM...SNYDER AVIATION...JPV FIRE WEATHER...SNYDER HYDROLOGY...SNYDER
Hazardous weather outlook, Jul 27, 4:53 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 453 AM EDT SUN JUL 27 2014 NYZ032-033-038>043-047>054-082>084-VTZ013>015-280900- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 453 AM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NON-SEVERE THUNDERSTORMS ARE LIKELY THIS MORNING AND POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AND SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ058>061-063>066-280900- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- 453 AM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS AND EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS INCLUDED SOUTHEAST NEW YORK...LITCHFIELD AND BERKSHIRE COUNTIES IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY.
In the hours before
Special weather statement, Jul 27, 2:37 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
237 PM EDT SUN JUL 27 2014
NYZ048>052-271900-
WESTERN SCHENECTADY NY-EASTERN SCHENECTADY NY-WESTERN ALBANY NY-
EASTERN ALBANY NY-SOUTHERN SARATOGA NY-
237 PM EDT SUN JUL 27 2014
...A STRONG THUNDERSTORM IN
SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK...
ALBANY COUNTY IN EAST CENTRAL NEW YORK...
SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 40 MPH...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR
DUANESBURG...OR ABOUT 7 MILES WEST OF SCOTIA...AND MOVING EAST AT 25
MPH.
THE THUNDERSTORM WILL BE NEAR...
SCOTIA BY 245 PM EDT
ROTTERDAM...SCHENECTADY AND EAST GLENVILLE BY 250 PM EDT
NISKAYUNA...ALPLAUS AND GUILDERLAND BY 255 PM EDT
COLONIE BY 300 PM EDT
LAT...LON 4285 7418 4290 7408 4286 7367 4281 7366
4277 7368 4270 7370 4264 7375 4273 7421
TIME...MOT...LOC 1837Z 281DEG 23KT 4280 7406
LFMSpecial weather statement, Jul 27, 3:01 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
301 PM EDT SUN JUL 27 2014
NYZ049-050-052>054-271930-
EASTERN SCHENECTADY NY-EASTERN ALBANY NY-EASTERN RENSSELAER NY-
WESTERN RENSSELAER NY-SOUTHERN SARATOGA NY-
301 PM EDT SUN JUL 27 2014
...A STRONG THUNDERSTORM IN
SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK...
ALBANY COUNTY IN EAST CENTRAL NEW YORK...
RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY
RAIN. THIS STORM WAS LOCATED NEAR LATHAM AND MOVING EAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
TROY AND WYNANTSKILL BY 310 PM EDT
BRUNSWICK CENTER AND CENTER BRUNSWICK BY 315 PM EDT
7 MILES NORTH OF AVERILL PARK BY 325 PM EDT
GRAFTON AND BERLIN BY 330 PM EDT
LAT...LON 4259 7332 4270 7389 4288 7383 4281 7329
4278 7329 4273 7327
TIME...MOT...LOC 1901Z 283DEG 25KT 4277 7373
LFMLocal storm report, Jul 27, 3:23 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
323 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL BOGHT CORNERS 42.78N 73.74W
07/27/2014 M0.88 INCH ALBANY NY TRAINED SPOTTER
NICKEL SIZE HAIL LASTED 3 TO 6 MINUTES
&&
EVENT NUMBER ALY1400421
JPVLocal storm report, Jul 27, 3:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
351 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL AVERILL PARK 42.63N 73.55W
07/27/2014 M1.00 INCH RENSSELAER NY TRAINED SPOTTER
NICKEL AND QUARTER SIZE HAIL
&&
EVENT NUMBER ALY1400422
JPVLocal storm report, Jul 27, 3:55 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
355 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL AVERILL PARK 42.63N 73.55W
07/27/2014 M1.25 INCH RENSSELAER NY TRAINED SPOTTER
&&
EVENT NUMBER ALY1400423
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:22 AM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 53 min |
| Jul 27, 6:57 AM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 63 min |
| Jul 27, 7:15 AM EDT | Special Weather Statement | ALY | Hamilton | 45 min |
| Jul 27, 8:05 AM EDT | Special Weather Statement | ALY | Albany, Fulton, Montgomery, Saratoga, Schenectady, Schoharie and 1 more | 40 min |
| Jul 27, 8:47 AM EDT | Special Weather Statement | ALY | Washington | 43 min |
| Jul 27, 9:33 AM EDT | Special Weather Statement | ALY | Rensselaer | 57 min |
| Jul 27, 2:37 PM EDT | Special Weather Statement | ALY | Schenectady | 23 min |
| Jul 27, 3:01 PM EDT | Special Weather Statement | ALY | Rensselaer | 29 min |
| Jul 27, 3:05 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 55 min |
| Jul 27, 5:06 PM EDT | Areal Flood Advisory | ALY | Rensselaer | 3 hr |
| Jul 27, 4:58 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 39 min |
| Jul 27, 5:13 PM EDT | Flash Flood Warning | ALY | Berkshire | 2 hr |
| Jul 27, 6:06 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 39 min |
Nearby
Severe Thunderstorm Warnings in New York, 2014Severe Thunderstorm Warnings in Massachusetts, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.